Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 34, NWS St. Louis, MO

March 29, 2018Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 29, 2018, 7:59 PM CDT for Jefferson County, Missouri. It took effect at Mar 29, 2018, 9:06 PM CDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2018, 7:59 PM CDT (00:59 UTC)
In effect from
Mar 29, 2018, 9:06 PM CDT
Expired
Apr 1, 2018, 7:24 PM CDT
In force
70 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7).

Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

692 
WGUS43 KLSX 300059
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
759 PM CDT Thu Mar 29 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Big River at Byrnesville

.This Flood Warning is a result of one to two inches of precipitation in the 
past 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-310059-
/O.NEW.KLSX.FL.W.0034.180330T0206Z-180402T0024Z/
/BYRM7.1.ER.180330T0206Z.180331T0600Z.180401T0024Z.UU/
759 PM CDT Thu Mar 29 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Big River at Byrnesville
* until Sunday evening.
* At  7:45 PM Thursday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  crest near 17.5 feet by early Saturday morning. The river is 
  forecast to fall below flood stage by Saturday evening.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/30  03/31  04/01  04/02  04/03

Big River
  Byrnesville     16.0   15.86      16.8   17.4   13.1    9.5    8.1


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

jam
5 follow-up statements
299 
WGUS83 KLSX 301348
FLSLSX
Flood Statement
National Weather Service St Louis MO
848 AM CDT Fri Mar 30 2018

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big River at Byrnesville

.This Flood Warning is a result of heavy rainfall that fell over
the basin the last few days..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-311347-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-180402T0636Z/
/BYRM7.1.ER.180330T0220Z.180331T1200Z.180401T0636Z.UU/
848 AM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Big River at Byrnesville
* until late Sunday night.
* At  7:45 AM Friday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  morning and to crest near 18.2 feet by tomorrow morning. The river 
  is forecast to fall below flood stage by early Sunday morning.
* Impact:  At 18.1 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Big River
  Byrnesville     16.0   15.83      18.2   14.2   10.2    8.5    7.4


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
590 
WGUS83 KLSX 310221
FLSLSX
Flood Statement
National Weather Service St Louis MO
921 PM CDT Fri Mar 30 2018

...The flood warning continues for the following rivers in 
Missouri...Illinois...
 
  Big River at Byrnesville

  Kaskaskia River at Vandalia

  Meramec River near Sullivan

  Meramec River near Eureka

  Meramec River at Valley Park

.This Flood Warning is a result of heavy rain that fell over the
region over the course of the last week. Additional rainfall is
forecast over the weekend and could slow improvement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-010221-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-180402T0153Z/
/BYRM7.1.ER.180330T0220Z.180331T1200Z.180401T0153Z.UU/
921 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Big River at Byrnesville
* until Sunday evening.
* At  8:45 PM Friday the stage was 17.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.3 feet by tomorrow morning, 
  then fall below flood stage tomorrow evening.
* Impact:  At 18.1 feet...State Highway BB southeast of Cedar Hill 
  will be closed near this height.
* Impact:  At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike 
  Road south of Cedar Hill begin to flood near this height.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Big River
  Byrnesville     16.0   17.60      18.3   12.6   10.7   11.1    9.5


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

ILC051-010221-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-180403T1930Z/
/VNDI2.1.ER.180327T1805Z.180330T1445Z.180402T1930Z.NO/
921 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Tuesday afternoon.
* At  9:00 PM Friday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Monday early afternoon.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Kaskaskia River
  Vandalia        18.0   21.77      21.5   20.9   18.9   16.3   14.7


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

MOC055-221-010221-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-180401T1500Z/
/SLLM7.1.ER.180328T0208Z.180330T2100Z.180331T1500Z.NO/
921 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Meramec River near Sullivan
* until Sunday morning.
* At  9:00 PM Friday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late morning.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Meramec River
  Sullivan        11.0   12.24      11.4    8.7    8.4    8.3    7.3


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

MOC099-189-010221-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-180401T2145Z/
/ERKM7.1.ER.180330T0337Z.180331T0030Z.180331T2145Z.NO/
921 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Meramec River near Eureka
* until Sunday afternoon.
* At  9:00 PM Friday the stage was 20.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow afternoon.
* Impact:  At 21.2 feet...Hunters Ford Road is closed near this 
  height.
* Impact:  At 21.0 feet...West Spring River Road becomes inundated at 
  this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Meramec River
  Eureka          19.0   20.82      20.2   16.5   13.0   11.3   10.1


&&


LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056




$$

MOC099-189-010221-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-180402T1312Z/
/VLLM7.1.ER.180330T0049Z.180331T0600Z.180401T1312Z.NO/
921 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  the Meramec River at Valley Park
* until Monday morning.
* At  9:00 PM Friday the stage was 18.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.6 feet by after midnight 
  tonight, then fall below flood stage Sunday morning.
* Impact:  At 16.0 feet...Flood Stage.  Minor flooding begins.  Buder 
  Park begins to flood.
* Impact:  At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and 
  Fishpot Creek at Union Pacific Railway tracks must be closed.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Meramec River
  Valley Park     16.0   18.47      18.6   16.2   12.6    9.9    8.3


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

jam
633 
WGUS83 KLSX 311538
FLSLSX
Flood Statement
National Weather Service St Louis MO
1038 AM CDT Sat Mar 31 2018

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big River at Byrnesville

.This Flood Warning is a result of heavy rainfall that fell over
the basin the last few weeks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-011537-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-180402T0630Z/
/BYRM7.1.ER.180330T0220Z.180331T1400Z.180401T0630Z.UU/
1038 AM CDT Sat Mar 31 2018

The Flood Warning continues for
  the Big River at Byrnesville
* until late Sunday night.
* At  9:45 AM Saturday the stage was 18.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  after midnight tonight.
* Impact:  At 19.1 feet...Backyards and one basement along Burgan 
  Grove Road 2 miles west of House Springs begin to flood.
* Impact:  At 19.0 feet...Dutch Creek Road south of Byrnesville and 
  Byrnesville Road near John McKeever Road north of Byrnesville begin
  to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Big River
  Byrnesville     16.0   18.66      13.8   10.2    9.4    8.8    7.5


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$
617 
WGUS83 KLSX 010203
FLSLSX
Flood Statement
National Weather Service St Louis MO
903 PM CDT Sat Mar 31 2018

...The flood warning continues for the following rivers in 
Missouri...Illinois...
 
  Big River at Byrnesville

  Kaskaskia River at Vandalia

  Meramec River near Eureka

  Meramec River at Valley Park

.This Flood Warning is a result of heavy rainfall received over the
last few weeks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-020201-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-180402T0324Z/
/BYRM7.1.ER.180330T0220Z.180331T1400Z.180401T0324Z.UU/
903 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  the Big River at Byrnesville
* until Sunday evening.
* At  8:45 PM Saturday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  tonight.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Big River
  Byrnesville     16.0   16.58      12.6    9.5    8.8    9.4    8.5


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

ILC051-020201-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-180403T1410Z/
/VNDI2.1.ER.180327T1805Z.180330T1445Z.180402T1410Z.NO/
903 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Tuesday morning.
* At  8:30 PM Saturday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  late Monday morning.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Kaskaskia River
  Vandalia        18.0   20.93      20.5   18.4   14.9   14.1   14.1


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

MOC099-189-020201-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-180402T0459Z/
/ERKM7.1.ER.180330T0337Z.180331T0400Z.180401T0459Z.NO/
903 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  the Meramec River near Eureka
* until Sunday evening.
* At  8:30 PM Saturday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Meramec River
  Eureka          19.0   19.69      17.5   12.4   10.2    9.3    8.7


&&


LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056




$$

MOC099-189-020201-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-180402T1832Z/
/VLLM7.1.ER.180330T0049Z.180331T0845Z.180401T1832Z.NO/
903 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  the Meramec River at Valley Park
* until Monday afternoon.
* At  8:30 PM Saturday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow early afternoon.
* Impact:  At 16.0 feet...Flood Stage.  Minor flooding begins.  Buder 
  Park begins to flood.
* Impact:  At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and 
  Fishpot Creek at Union Pacific Railway tracks must be closed.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Meramec River
  Valley Park     16.0   18.10      17.1   12.4    8.5    6.8    5.9


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

jam
339 
WGUS83 KLSX 010946
FLSLSX
Flood Statement
National Weather Service St Louis MO
446 AM CDT Sun Apr 1 2018

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Big River at Byrnesville

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-011016-
/O.CAN.KLSX.FL.W.0034.000000T0000Z-180402T0324Z/
/BYRM7.1.ER.180330T0220Z.180331T1400Z.180401T0253Z.UU/
446 AM CDT Sun Apr 1 2018

The Flood Warning is cancelled for
  the Big River at Byrnesville.
* At  3:45 AM Sunday the stage was 12.7 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at  9:53 PM Saturday.
* The river will continue falling to 9.5 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/02  04/03  04/04  04/05  04/06

Big River
  Byrnesville     16.0   12.68      12.6    9.5    8.8    9.4    8.5


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:44 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 29, 6:44 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
644 PM CDT Thu Mar 29 2018

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 252 PM CDT Thu Mar 29 2018

It looks like the trof/weather system that has been affecting us for
a while will finally lift out of the area the next 12 hours. However
we have to get through the next 12 hours. If it were colder I would
say we have a nice winter storm with a good deformation zone
developing, but it is warm so all we have to worry about is rain.
That said, the HRRR and CONSHORT agree in holding some pops across
parts of east and southeast MO and southern IL through the evening.
It will likely end up being a narrow band, but will keep at least
chance pops going through 06z for much of the southern part of the
CWA. Drier air is filtering in from the north so improvement is on
the way for Friday. Patchy fog may be an issue overnight given the
wet ground, but will let the evening shift tackle that as it
develops. With cloud cover holding in for much of the are
overnight, have raised low temperatures to the warmer MAV levels.
Guidance for Friday looks good.

This will be my last forecast shift for the NWS as I am retiring as
of March 31. It has been a pleasure working with and serving
everyone across the 46 county area of the NWS St. Louis. Take Care.

Jim Kramper

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 252 PM CDT Thu Mar 29 2018

Active pattern will continue over the weekend into next week as
global models show that the upper flow will be semi-zonal over
Missouri and Illinois.

The first chance of rain will come late Friday night into Saturday
night as GFS/ECMWF/Canadian show a shortwave trough and attendant
cold front dropping east southeastward from the northern Plains into
Missouri/Illinois.  After this first shortwave moves quickly off to
the east, a second shortwave will move across southern Missouri and
far southern Illinois late Sunday into Sunday night bringing another
chance of rain with some snow possibly mixed in based on forecast
soundings.  The best chance for showers will be Monday into Tuesday
ahead of deeper trough that will move across the area on Tuesday
night.  There will be stronger moisture transport ahead of it along
with some instability, so kept the chance of thunderstorms Monday
afternoon into Tuesday. Wednesday looks dry at this point behind the
upper trough as a surface high moves across the area before the next
upper trough and attendant front affects Missouri and Illinois next
Thursday.

Temperatures still look below normal through this period based on
clouds and rain chances as well as the ECMWF MOS and the GEFS mean
temps.

Britt

&&

.AVIATION...  (For the 00z TAFs through 00z Friday Evening)
Issued at 639 PM CDT Thu Mar 29 2018

Rain and IFR conditions will continue to move east and southeast
of the STL Metro terminals this evening. MVFR conditions will
continue overnight though as low level moisture progs from model
guidance depict saturation through 12Z. Can't rule out some patchy
fog and drizzle developing overnight. Improving conditions
expected on Friday with the sun making an appearance by afternoon.
Light northwest wind will back to the west on Friday.

VFR conditions to continue at KUIN with improving ceiling height
at KCOU this evening.

SPECIFICS FOR KSTL:

Radar depicts the precipitation shield is rapidly weakening and
starting to shift to the east/southeast. This trend will continue
with MVFR ceiling conditions likely continuing overnight given
abundant low level moisture in the atmosphere. Can't rule out some
patchy fog and light drizzle also developing overnight. Conditions
will rapidly improve tomorrow, with scattering cloud cover by
afternoon. Northwest wind will back to the west.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 29, 3:30 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
330 PM CDT Thu Mar 29 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301145-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
330 PM CDT Thu Mar 29 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms for much of the area from
Monday afternoon through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

In the hours before

Local storm report, Mar 29, 3:35 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU MAR 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HEAVY RAIN       4.5 WNW BELLEVILLE      38.55N 90.08W
03/29/2018  M0.94 INCH       ST. CLAIR          IL   AMATEUR RADIO

            ADDITIONAL RAINFALL SINCE 7 A.M.

&&

JAM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:06 PM CDTRiver Flood WarningLSXFranklin, Jefferson49 hr
Mar 29, 8:31 PM CDTRiver Flood WarningLSXFranklin28 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.